Year 2020, Volume 49 , Issue 3, Pages 914 - 920 2020-06-02

A submodule $N$ of a module $M$ is called d-closed if $M/N$ has a zero socle. D-closed submodules are similar concept to s-closed submodules, which are defined through nonsingular modules by Goodearl. In this article we deal with modules with the property that all d-closed submodules are direct summands (respectively, closed, pure). The structure of a ring over which d-closed submodules of every module are direct summand (respectively, closed, pure) is studied.
D-extending modules, d-closed submodules, semiartinian modules
  • [1] E. Büyükaşık and Y. Durğun, Neat-flat Modules, Comm. Algebra, 44 (1), 416–428, 2016.
  • [2] J. Clark, C. Lomp, N. Vanaja and R. Wisbauer, Lifting modules, Birkhäuser Verlag, Basel, 2006.
  • [3] J. Clark and P.F. Smith, On semi-Artinian modules and injectivity conditions, Proc. Edinburgh Math. Soc. 39 (2), 263–270, 1996.
  • [4] S. Crivei and S. Şahinkaya, Modules whose closed submodules with essential socle are direct summands, Taiwanese J. Math. 18 (4), 989–1002, 2014.
  • [5] S.E. Dickson, A torsion theory for Abelian categories, Trans. Amer. Math. Soc. 121, 223–235, 1966.
  • [6] N.V. Dung, D.V. Huynh, P.F. Smith and R. Wisbauer, Extending modules. Pitman Research Notes in Math. Ser. 313, Longman Scientific & Technical, Harlow, 1994.
  • [7] Y. Durğun, On some generalizations of closed submodules, Bull. Korean Math. Soc. 52 (5), 1549–1557, 2015.
  • [8] Y. Durğun and S. Özdemir, On S-closed submodules, J. Korean Math. Soc. 54 (4), 1281–1299, 2017.
  • [9] L. Fuchs, Neat submodules over integral domains, Period. Math. Hungar. 64 (2), 131–143, 2012.
  • [10] K.R. Goodearl, Singular torsion and the splitting properties. Amer. Math. Soc. 124, Providence, R. I., 1972.
  • [11] K.R. Goodearl, Ring theory, Marcel Dekker, Inc., New York-Basel, 1976.
  • [12] K.R. Goodearl, von Neumann regular rings, Monographs and Studies in Mathematics, 4, Pitman Boston, Mass, 1979.
  • [13] A. Harmanci and P.F. Smith, Finite direct sums of CS-modules, Houston J. Math. 19 (4), 523–532, 1993.
  • [14] Y. Kara and A. Tercan, When some complement of a z-closed submodule is a sum- mand, Comm. Algebra, 46 (7), 3071–3078, 2018.
  • [15] T.Y. Lam, Lectures on modules and rings, Graduate Texts in Mathematics, Springer- Verlag, New York, 1999.
  • [16] K. Oshiro, Lifting modules, extending modules and their applications to QF-rings, Hokkaido Math. J. 13 (3), 310–338, 1984.
  • [17] K. Oshiro, On Harada rings. I, II, Math. J. Okayama Univ. 31, 161–178, 179-188, 1989.
  • [18] J.J. Rotman, An introduction to homological algebra., Second, Universitext, Springer, New York, 2009.
  • [19] F.L. Sandomierski, Nonsingular rings, Proc. Amer. Math. Soc. 19, 225–230, 1968.
  • [20] A. Tercan, On CLS-modules Rocky Mountain J. Math. 25 (4), 1557–1564, 1995.
  • [21] J. Wang and D. Wu, When an S-closed submodule is a direct summand, Bull. Korean Math. Soc. 51 (3), 613–619, 2014.
  • [22] H. Zöschinger, Schwach-Flache Moduln, Comm. Algebra, 41 (12), 4393–4407, 2013.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-1230-8964
Author: Yilmaz DURĞUN (Primary Author)
Institution: CUKUROVA UNIVERSITY
Country: Turkey


Dates

Publication Date : June 2, 2020

Bibtex @research article { hujms460241, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {914 - 920}, doi = {10.15672/hujms.460241}, title = {D-Extending Modules}, key = {cite}, author = {Durğun, Yilmaz} }
APA Durğun, Y . (2020). D-Extending Modules . Hacettepe Journal of Mathematics and Statistics , 49 (3) , 914-920 . DOI: 10.15672/hujms.460241
MLA Durğun, Y . "D-Extending Modules" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 914-920 <https://dergipark.org.tr/en/pub/hujms/issue/54699/460241>
Chicago Durğun, Y . "D-Extending Modules". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 914-920
RIS TY - JOUR T1 - D-Extending Modules AU - Yilmaz Durğun Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.460241 DO - 10.15672/hujms.460241 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 914 EP - 920 VL - 49 IS - 3 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.460241 UR - https://doi.org/10.15672/hujms.460241 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics D-Extending Modules %A Yilmaz Durğun %T D-Extending Modules %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 3 %R doi: 10.15672/hujms.460241 %U 10.15672/hujms.460241
ISNAD Durğun, Yilmaz . "D-Extending Modules". Hacettepe Journal of Mathematics and Statistics 49 / 3 (June 2020): 914-920 . https://doi.org/10.15672/hujms.460241
AMA Durğun Y . D-Extending Modules. Hacettepe Journal of Mathematics and Statistics. 2020; 49(3): 914-920.
Vancouver Durğun Y . D-Extending Modules. Hacettepe Journal of Mathematics and Statistics. 2020; 49(3): 914-920.